Jump to content

pannc: Hello, intro


pannc

Recommended Posts

Hello everyone. As a long time consumer of AD's, I am in the process of living in hell coming off of Cymbata. I went from 120 to 60 mg in one painful drop because I was of the opinion that it was making my blood pressure spike. My doc agreed and I dropped. Could hardly get out of bed for a month and felt like I was going to die. I was clueless then.

 

Formerly on Effexor, shortly before my husbands death, I started Cymbalta at the urging of my doc because I had become stagnant on that drug. First I tried Pristiq, which didn't seem to be much different, then on to Cymbalta.

 

Well now I am tip toeing reducing from 60 mg, but have been doing this by eyeballing the content of the capsule. Tomorrow I will use a more scientific method of measure and count. All I can say is this is the hardest time I have ever had. I had no issue reducing and coming off of Effexor, at least nothing signicant that I remember being an issue.

 

Cymbalta is a whole other story. Looking forward to talking to you all. P

Edited by tezza
Added member name to topic title

Cymbalta 50mg

Kolonipin 3mg

Link to comment
  • Moderator Emeritus

Welcome Pannc,

I'm glad you found this forum and thank you for posting.  It sounds like you've been through a difficult time, I'm sorry you are having to go through this.

 

I took Zoloft and Lexapro for over 13 years, but other members have had experience with tapering off Cymbalta and will be along soon to offer support and help.

 

How long have your been on 60mg of Cymbalta?  And how are your symptoms now?

 

You are doing the right thing by being accurate in you taper, if you haven't already found the section for tapering Cymbalta, it can be found here:

 

http://survivingantidepressants.org/index.php?/topic/283-tips-for-tapering-off-cymbalta-duloxetine/

 

If you put your drug history in your signature, it makes it easier for members to be able to offer advice and support.  Instructions for how to do that are here:

 

http://survivingantidepressants.org/index.php?/topic/893-please-put-your-withdrawal-history-in-your-signature/

 

Others will be along soon with more help and support :)

 

I hope you feel better very soon.

 

Petu.

I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Link to comment
  • Moderator Emeritus

Hi pannc,

 

Welcome to the forum. IMHO, this is the best place you could have found. Alto is very knowledgeable, much research has been done to make this place invaluable to people looking for answers.

 

Going from 120mg down to 60 was huge. Sometimes, it doesn't have a big effect.to drop like that in the beginning. Since it did, in your case, I'd be very careful and taper by small amounts. (120 seems like a large dose)

 

I'm not familiar with Cymbalta but I think people count pellets to reduce. Someone with experience will chime in soon.

 

I'm so sorry you're going through this! Please look at the links Petu provided and browse the site, as well.

 

We're glad you've joined us!

Link to comment

Thank you, both of you. I will list my meds when I finish.

 

It was March that I went from 120 to 60 mg of cymbalta.  If I knew then what I know now, I would be telling a different story because I literally lost the month of March and continued to have w/d to a much milder extent.  I am on approx 50mg of cymbalta, trust me I am taking this slow.  Nothing on the makers site or commercials come close to the pain this causes.  And I have been on many ad's including effexor xl and never went through anything this painful. 

 

I did this quickly because it was making my blood pressure spike and I didn't want to deal with the repercussions of that.  And although I had my doctors blessing, I don't think she was aware that it would make me so sick.  But I'm going to cruise around the site and get to know some people.  Thanks again for replying.  P

Cymbalta 50mg

Kolonipin 3mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy